# SDR FDEA201601200238

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327051300000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 231UG HAS PUNCTURE, DENT, DAMAGED CORNERS & BROKEN INSERTS.  FABRICATED ON T16-1182811 IAW SRZ-25-005.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
